# SDR 45165021505

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 3,028 hours, 2,270 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4529101088001
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED "MAIN HYD QTY LOW" WHITE CAS FOLLOWED BY "LEFT HYD PUMP LOW", FOLLOWED BY "RIGHT HYD PUMP LOW", FOLLOWED BY AMBER "MAIN HYD PRESS" CAS MESSAGES.  CREW DECLARED EMERGENCY AND LANDED AT DESTINATION AIRPORT WITHOUT INCIDENT.  AFTER LANDING FOUND HYD FLUID COVERING RT ENGINE COWL.  MAINTENANCE FOUND HYD PRESS LINE IN CONTACT WITH RETURN LINE RESULTING IN CHAFFING AND SUBSEQUENT LINE FAILURE.  LINES REPLACED AND OPS CHECKS PERFORMED SATISFACTORILY.  SECOND INCIDENT OF IDENTICAL PROBLEM WITHIN ONE MONTH.
